Chinese Journal of Theoretical and Applied Mechani ›› 1993, Vol. 25 ›› Issue (6): 676-684.DOI: 10.6052/0459-1879-1993-6-1995-693

• Research paper • Previous Articles     Next Articles

STATIONARY SOLUTIONS OF STOCHASTICALLY EXCITED DISSIPATIVE HAMILTONIAN SYSTEMS

  

  1. 杭州浙江大学力学系,310027
  • Received:1900-01-01 Revised:1900-01-01 Online:1993-11-25 Published:1993-11-25

Abstract: The exact stationary solution for a general class of stochastically excited dissipative Hamiltonian systems is first obtained, based on which an equivalent nonlinear system method is then developed for similar but more general class of systems.

Key words: nonlinear systems, random excitation, stationary response, exact solution, equivalent nonlinear system